Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have warts on face, neck and chest. Gets worse after applying ayurvedic medicine. What is the cause and cure?

Hi I am habeeb, 30 yrs old, i have warts in my face and nack and some part of my chest all warts are small one, i have all these from last 10 years , app. 3 to 4 years back i had get it brunet by our family Dr. but it still grows in some other part all small one , if i apply little ayurvedic medicine wartosin the it gets off , but i need to understand why it is keep coming on my body and how can i prevent it , i have one wart in my eyelid and i can not use medicine thr kindlt help.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  1390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hi Habeeb!Warts are nothing but extra skin growths on your body caused by human papilloma virus.These are highly infectious and can spread from person to person by sharing things like towels etc of an infected individual and secondly when you have skin damage when the virus can enter easily.These are mostly seen on hands, face, feet,genitals and rectal area.Successful treatment shall require an integrated approach which includes boosting of your immune system and specific local treatment and general measures for prevention of spread of these warts.Another important approach is to check everyone in the household for warts and treat everyone at once. Consult a dermatologist as he may choose to use salicylic acid , cauterization, electrosurgery, laser sugery and in extreme cases cryotherapy.
Answered: Sat, 28 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor